# SDR F3LA200200257

- Difficulty date: September 5, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- Aircraft time: 15,771 hours, 7,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430190
- Part serial: 2820
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED 3 CREASES ON TOP SURFACE OF RIGHT INBOARD FOREFLAP.  REMOVED, REPAIRED AND REINSTALLED RT INBOARD FOREFLAP PER MM 27-51-07, SRM 57-53-02 AND SRM 51-70-10.
